Universidad Complutense de Madrid
E-Prints Complutense

Epidemic transmission on SEIR stochastic models with nonlinear incidence rate



Último año

López Herrero, María Jesús (2016) Epidemic transmission on SEIR stochastic models with nonlinear incidence rate. Mathematical Methods in the Applied Sciences, 40 (7). pp. 2532-2541. ISSN 1099-1476

Vista previa

URL Oficial: http://onlinelibrary.wiley.com/doi/10.1002/mma.4179/epdf


Our interest is to quantify the spread of an infective process with latency period and generic incidence rate that takes place in a Önite and homogeneous population. Within a stochastic framework, two random variables are deÖned to describe the variations of the number of secondary cases produced by an index case inside of a closed population. Computational algorithms are presented in order to characterize both random variables. Finally, theoretical and algorithmic results are illustrated by several numerical examples.

Tipo de documento:Artículo
Palabras clave:Nonlinear incidence rate; Stochastic SEIR epidemic model; Index case; Secondary cases
Materias:Ciencias > Estadística
Ciencias > Estadística > Análisis Multivariante
Ciencias Biomédicas > Medicina
Código ID:45171
Depositado:24 Oct 2017 07:18
Última Modificación:24 Oct 2017 14:48

Descargas en el último año

Sólo personal del repositorio: página de control del artículo